# SDR AALA201704119020

- Difficulty date: April 9, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 13,546 hours, 5,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AFT GALLEY DAMAGED. REPLACED AFT GALLEY EMERGENCY EXIT LIGHT COVER. TEST GOOD PER AMM 33-51-00. THE AIRCRAFT WAS NOT GROUNDED.
